# SDR 05FDEA02432

- Difficulty date: August 11, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 40,759 hours, 26,000 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Lwr Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR AT STA 1050 FLOORBEAM AT BL 0 IS IAW SRZ 27-53-034E AND IS A MAJOR REPAIR.
